# SDR ABXA20150219024

- Difficulty date: February 19, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183T15305AX
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, ELEVATOR STATION 325 UPPER CHORD OF THE TE RIB IS CORRODED.  REPLACED UPPER T CHORD FITTING ON LT HORIZONTAL STATION 325.  PN 183T1530-5AX IAW SRM 51-40-02.  SDR INFO, CORRODED L2, PN 183T1530-5AX, SN NSN, PART NAME UPPER CHORD, FS & BS LOCATION ON ACFT ELEV STATION 325.  ACFT WAS GNDED.
